RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 336, Number 5, Pages 595–598 (Mi dan4773)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICAL PHYSICS

Perturbation of finite-soliton solutions of the Korteweg–de Vries equation

A. M. Il'inab, L. A. Kalyakinab

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg
b Institution of Russian Academy of Sciences Institute of Mathematics with Computer Center, Ufa

Full text: PDF file (355 kB)

Bibliographic databases:
UDC: 517.956.226
Received: 02.08.1993

Citation: A. M. Il'in, L. A. Kalyakin, “Perturbation of finite-soliton solutions of the Korteweg–de Vries equation”, Dokl. Akad. Nauk, 336:5 (1994), 595–598

Citation in format AMSBIB
\Bibitem{IliKal94}
\by A.~M.~Il'in, L.~A.~Kalyakin
\paper Perturbation of finite-soliton solutions of the Korteweg--de Vries equation
\jour Dokl. Akad. Nauk
\yr 1994
\vol 336
\issue 5
\pages 595--598
\mathnet{http://mi.mathnet.ru/dan4773}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1289527}
\zmath{https://zbmath.org/?q=an:0890.35130}


Linking options:
  • http://mi.mathnet.ru/eng/dan4773
  • http://mi.mathnet.ru/eng/dan/v336/i5/p595

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Kalyakin, V. A. Lazarev, “Perturbation of the two-soliton solution of the KdV equation”, Theoret. and Math. Phys., 112:1 (1997), 866–874  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. A. Lazarev, “Perturbation of a two-soliton solution of the Korteweg–de Vries equation in the case of close amplitudes”, Theoret. and Math. Phys., 118:3 (1999), 341–346  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:12
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020